# SDR IXXA0200116O

- Difficulty date: December 2, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 82,710 hours, 23,620 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Select Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM NKW TO BAH. FLIGHT CREW NOTED MAIN HYDRAULIC SYSTEM FLUID QUANITY DECLINING. CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED WITHOUT INCIDENT TO BAH. MAINTENANCE DISCOVERED O-RING LEAKING AT MAIN HYDRAULIC SYSTEM SELECTOR VALVE. REPLACED O-RING AND SERVICED HYDRAULIC SYSTEM IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.
